Advertisement

manuscripta mathematica

, Volume 72, Issue 1, pp 49–66 | Cite as

On the geometry of the sequence of infinitely near points

  • Julio Castellanos
  • Ana Nuñez
Article

Abstract

In this paper we consider finite sequence of space infinitely near points. We associated to it, curves passing through this sequences, and study some equisingularity invariants of them.

Keywords

Maximal Ideal Exceptional Divisor Generic Curve Regular System Discrete Valuation Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Campillo, A: “On saturation of curve singularities (Any characteristic)”. Proc. of Symp. in Pure Math. Vol.40. Part 1, 211–220 (1983)MathSciNetGoogle Scholar
  2. [2]
    Campillo, A.: “Algebroid Curves in Positive Characteristic”, Lectures Notes in Math. 813 (Springer, Berlin, 1980)zbMATHGoogle Scholar
  3. [3]
    Campillo, A and Castellanos, J.: “On projections of spaces curves”, Algebraic Geometry, Lectures Notes in Math. 961 (Springer, 1982), 22–31Google Scholar
  4. [4]
    Campillo, A. and Castellanos, J.: “Arf Closure relative to a divisorial valuation and trasversal curves”. Preprint 1991Google Scholar
  5. [5]
    Casas, E.: “La nocion de satelitismo en el espacio”. Actas de las IV Jornadas Matemáticas Hispano Lusitanas. Jaca 1977Google Scholar
  6. [6]
    Castellanos, J.: “A relation between the sequence of multiplicities and the semigroup of values of an algebroid curve”, J.P.P.A. 43 (1986), 119–127zbMATHMathSciNetGoogle Scholar
  7. [7]
    Castellanos, J.: “Hamburger-Noether matrices over rings” J.P.P.A. 64 (1990) 7–19zbMATHMathSciNetGoogle Scholar
  8. [8]
    Lipman, J.: “Relative Lipschitz saturation”. Amer. J. Math.97, 791–813 (1975)zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Lipman, J.: “Stable ideals and Arf rings”. Amer. J. Math. 93 (1973) 649–685CrossRefMathSciNetGoogle Scholar
  10. [10]
    Núñez, A.: “An elementary proof of the invariance and inversion of characteristic pairs”. Extracta Math., Vol. 1, 6–8 (1986)Google Scholar
  11. [11]
    Núñez, A.: “Algebraic-geometric properties of saturated rings”. J.P.P.A. 59 (1989) 201–214zbMATHGoogle Scholar
  12. [12]
    Zariski, O.: “Studies in equisingularity III”. Amer. J. Math.90, 961–1023 (1968)CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Julio Castellanos
    • 1
  • Ana Nuñez
    • 2
  1. 1.Dto. Matemática FundamentalUniversidad de la LagunaTenerifeSpain
  2. 2.Dto. Algebra y Geométria Facultad de CienciasUniversidad de ValladolidValladolidSpain

Personalised recommendations